Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have myopathy, hand muscle wasting. What medicines are suitable for me?

Dear Doctor, I have miopathy disease. My right hand s muscle is gonna thinner and thinner. Right hands bone comes out when i shake my hand into up and down. I ve also tested EMG test. So now Sir i want to know what medicines will be suitable for me. ? Now i am doing excercises only. I m 14 years old. I am male and my name is Hridoy. Sir, give me a good suggestion to get the rid of from miopathy diesease.
Asked On : Fri, 28 Sep 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor